MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 3 M12
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up.The device was outside of clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.It was reported to philips that the system was unable to boot up.Upon troubleshooting, the philips field service engineer (fse) checked the system onsite and found that the system could not be powered on due to unavailability of the required supply voltage.The fse confirmed the issue to be related to the hospital power supply.To resolve the issue, customer contacted the electricity provider for the voltage issue.After restoration of proper voltage, the system returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a product malfunction with the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.External power fluctuations or outages may occur that can cause the azurion system to not boot up.This scenario includes situation in which the main hospital power supply is fluctuating or there is localized power failure that is not caused by the azurion.Since the malfunction of an external power source is not malfunction of the azurion system.Philips concluded that the complaint is not reportable.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23727318
Report Number3003768277-2025-015556
Device Sequence Number13410644
Product Code OWB
UDI-Device Identifier00884838099203
UDI-Public(01)00884838099203
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 3 M12
Device Catalogue Number722221
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown